# SDR R61A2021050500380

- Difficulty date: May 3, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N245JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000259
- Aircraft time: 31,103 hours, 19,547 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR DIFFICULT TO OPEN FROM OUTSIDE AIRCRAFT. ADJUSTED L1 DOOR ROLLER GUIDE IAW AMM 52P-11-00.
